# SDR YENA2023073100882

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 9,807 hours, 2,912 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9301005003
- Part serial: RP08253
- Condition: Failed
- Location: Wx Radar
- Part time: 6 hours, 2 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#8426, SJD-JFK. (AIRCRAFT DIVERTED TO JFK) 'WX RADAR WORK AFTER THE ANTENNA CHANGED FOR THE FIRST HOUR AFTER DEPARTURE IT FAILED SHORTLY AFTER THAT WITH THE RED WXR-T ON THE MD. AND ON APPROACH PRED WINSHEAR FAULT SAME AS THE PREVIOUS FLIGHT. ( WEATHER RADAR SYSTEMS ); POST FLIGHT REPORT SHOWING RTU 13SQ1 OR WX RADAR XCVR 1SQ1 AT FAULT. PERFORMED WIRING CHECK OF WIRES/CABLES BETWEEN BOTH UNITS, NO EFFECTS NOTED. AS PRECAUTIONARY REMOVED AND REPLACED TRANSCEIVER 1SQ1 IAW AMM 34-41-33. OPS TEST GOOD REF AMM 34-41-00. MDDR CLEARED PLACARD REMOVED UPDATED MX-4.'
